# SDR SWAA2022102061057

- Difficulty date: October 18, 2022
- Submitted: October 20, 2022
- Operation: Air carrier
- Aircraft: N292WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32538
- Aircraft time: 49,704 hours, 29,824 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Part number: 113A37007
- Part serial: 000324
- Condition: Delaminated
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H O/B AFT TRAILING EDGE FLAP I/B UPPER SURFACE SKIN DELAMINATED 7.5 X 5 / [01] INSPECTED LT OUTBOARD AFT FLAP INSTALLATION AND RIG REF AMM 27-51-22. NO DISCREPANCIES OR OTHER DEFECTS NOTED.;[02] INSPECTED LT OUTBOARD AFT FLAP INSTALLATION AND RIG REF AMM 27-51-22. NO DISCREPANCIES OR OTHER DEFECTS NOTED.;[03] R&R?D L/H O/B AFT TRAILING EDGE FLAP PER REF AMM 27-51-22. OPS CHECK GOOD.
